Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Stims to offset sleepy side effects OK?

Posted by porkpiehat on July 4, 2014, at 15:40:15

I've been on viibryd for 3 weeks or so and I like the combination of AD and anxiety cognitive effects. However I'm dog tired starting about 2pm and it's not abating.

I'm using ritalin and/or vyvanse to keep me going in the afternoon. It's not ideal and we're looking at provigil if we can get it covered. So far I like it better than any of my other regimens, but needing the stims seems kind of untenable.

Viibryd seems to be activating for most. I'm a little worried that it makes me so tired. No one seems to know why!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1067900
URL: http://www.dr-bob.org/babble/20140609/msgs/1067900.html